On the K-theory stable bases of the Springer resolution

Changjian Su University of Toronto Gufang Zhao University of Melbourne Changlong Zhong State University of New York at Albany

Representation Theory mathscidoc:2105.30002

Ann. Sci. Éc. Norm. Supér, 53, (3), 663-711, 2021.5
No abstract uploaded!
Hecke algebra, Springer resolution, stable basis
[ Download ] [ 2021-05-12 11:33:10 uploaded by changjiansu ] [ 47 downloads ] [ 0 comments ]
@inproceedings{changjian2021on,
  title={On the K-theory stable bases of the Springer resolution},
  author={Changjian Su, Gufang Zhao, and Changlong Zhong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210512113310648456821},
  booktitle={Ann. Sci. Éc. Norm. Supér},
  volume={53},
  number={3},
  pages={663-711},
  year={2021},
}
Changjian Su, Gufang Zhao, and Changlong Zhong. On the K-theory stable bases of the Springer resolution. 2021. Vol. 53. In Ann. Sci. Éc. Norm. Supér. pp.663-711. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210512113310648456821.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved